I took 3 vicodin

And feel like complete shittt! My head is swimming and I cant stay awake.. Helpppp! what should I do to get rid of this feeling? Yes I did it to get high but not this high...

Tags:
Report this
Today's Best Amazon Deals
Get A Jump On Black Friday With Amazon's Pre-Black Friday Deals
ConfessionPost may receive a commission
See All The Amazon Deals

2 Comments

  • newest
  • oldest
  • most replies
  • most popular
  • Just have to ride it out and rest..My hot older sister had minor surgery, and I was hanging out with her in her apartment a day or two later. She'd been given strong Vicodin and, also had, from a previous injury, Vioxx. For some reason, she decided to take both, and was not only high as a kite, but, exhausted, struggling to do even basic things, and had a habit of peeling her clothes off because "it's too hot in here". I spent hours helping her, at one point giving up on the whole clothing thing (I remember her laying on the couch, naked, saying "I'm so happy naked").

    While it was fun, I did help her until she fell into a hard sleep. I stayed with her until the next afternoon. When she finally got right, she thanked me several times, and admitted maybe taking both pain meds was a mistake. Made her "all loopy", and she asked, in joking "Was I naked the whole time?". Told her no, I just gave up trying to get her even into her robe to rest in.

  • totally know what you mean, drink some water and take a nap. or take more! yeahhh vicodin is more of a body high than a brain high

Account Login
Signup
Is this post inapropriate?
Is this comment inapropriate?
Delete this post?